A 20-year-old female asked about a 79-year-old male:
What could be the cause of buzz/fuzzy sound in ears and it makes hearing hard. and it gets worse with pain meds?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 58 years experience
ASA?: Asa has been linked to the buzzing but there are also other potential causes for it. Consult an ENT to check out your hearing and the cause for the buzzing.
Created for people with ongoing healthcare needs but benefits everyone.
4.7k viewsAnswered >2 years ago
Last updated Jun 10, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.